# SDR UALA2013062604452

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 57,586 hours, 21,550 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Condition: Inoperative
- Location: F/O Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O OXYGEN MASK MICROPHONE INOPERATIVE, IN HOT-MIC FUNCTION.  REPLACED F/O OXYGEN MASK IAW AMM, OPS CHECKED GOOD.
